# SDR USAA050088

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6543854256
- Condition: Corroded
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q3 - INTERCOSTAL, 1 INCH DIA (4 EA AREAS) CORROSION ; LEVEL 1; TASK NR C53-107-01, RBBL 10 BS 312 TO 328.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-10-02.  (K)
